# SDR ASAA2021111936661

- Difficulty date: November 19, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,244 hours, 14,608 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100024
- Part serial: XC87146
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

F/O SIDE WINDOW OVERHEAT REMAINED ILLUMINATED AFTER QRH. GROUNDED - YES. NO 2 SLIDER WINDOW REPLACED REF B737-800 AMM TASKS 56-12-11-000-801 AND 56-12-11-400-801. PUT TAP INTO THE PROPER POSITION (#1) PER B737-800 WDM 30-41-11 PG 6 SHEET 2. OPS TEST GOOD AND LEAK CHECK GOOD.
